Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 277, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 4, 2008, 2:55 AM CDT for Monroe County, Randolph County, Saint Clair County, Illinois; Jefferson County, Missouri. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 2:55 AM CDT (07:55 UTC)
- Expired
- Jun 4, 2008, 3:45 AM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Jefferson County, MO
The radar
The St Louis radar (KLSX), 63 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:29 AM CDT | TSTM WND GST 59 | Freeburg, IL | |
| Jun 4, 3:30 AM CDT | TSTM WND DMG | New Athens, IL | 3 TO 4 INCH LIMBS AND WIRES DOWN FROM NEW ATHENS TO MARISSA....APPROX TIME 330 TO 340 AM |
| Jun 4, 3:31 AM CDT | TSTM WND DMG | 5 Se Red Bud, IL | INTENSE WINDS...HOUSE SHAKING...CORRECTION TO LOCATION |
| Jun 4, 3:31 AM CDT | TSTM WND DMG | Red Bud, IL | INTENSE WINDS...HOUSE SHAKING |
| Jun 4, 3:35 AM CDT | TSTM WND DMG | 5 Se Red Bud, IL | POLE BARN WAS SHIFTED OFF ITS FOUNDATION...TWO OVERHEAD DOORS CAVED IN AND PART OF THE ROOF PEELED OFF. ALSO...HOME SUFFERED MINOR DAMGE TO GUTTERS AND PORCH. |
| Jun 4, 3:40 AM CDT | TSTM WND DMG | Baldwin, IL | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:06 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2538 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 040755 SVRLSX ILC133-157-163-MOC099-040845- /O.NEW.KLSX.SV.W.0277.080604T0755Z-080604T0845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 255 AM CDT WED JUN 4 2008 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI MONROE COUNTY IN SOUTHWEST ILLINOIS NORTHERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS * UNTIL 345 AM CDT * AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF HILLSBORO...AND MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... FESTUS... CRYSTAL CITY... HERCULANEUM... VALMEYER... WATERLOO... NEW DESIGN... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3808 9057 3833 9057 3851 8988 3817 8977 TIME...MOT...LOC 0755Z 252DEG 45KT 3822 9046 $$ BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:53 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 4, 12:53 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 AM CDT WED JUN 4 2008
.DISCUSSION...
/420 PM CDT TUE JUN 3 2008/
THE MAIN CONCERNS OVER THE NEXT 12 HOURS REVOLVE AROUND FLASH
FLOOD AND SEVERE WEATHER POTENTIAL. NEARLY SATURATED GROUND FROM
ALL OF THE RECENT HEAVY RAINFALL THAT HAS OCCURRED OVER A WIDE
SWATH OF THE FA...THE VERY RECENT HEAVY RAINFALL THAT OCCURRED
THIS MORNING OVER THE NRN AND NERN FA...AND MANY AREA RIVERS ARE
ALREADY NEAR BANKFULL OR IN FLOOD HAVE RAISED CONCERN LEVELS FOR
FLASH FLOODING. ADD TO THAT THE POTENTIAL FOR ADDITIONAL HEAVY
RAIN PRODUCING STORMS FROM TRAINING ALONG THE W-E ORIENTED LO
LEVEL BOUNDARY...AND RESULTING FFG VALUES OVER 6 HOURS ARE LESS
THAN 2 INCHES OVER A LARGE AREA OF THE FA. VERY RICH MOISTURE THRU
THE COLUMN WILL CONTRIBUTE TO HI EFFICIENCY RAIN SO HAVE ISSUED A
FFA FOR TONIGHT TO COVER THESE CONCERNS.
SEVERE WEATHER ALSO REMAINS A THREAT TONIGHT. BOUNDARY HAS BEEN LAID
OUT OVER THE NRN AND NERN FA FROM TWO MCS THAT WENT THRU THE AREA
THIS MORNING. THIS WILL BE ONE AREA OF FOCUS. BUT ANOTHER AREA HAS
TAKEN SHAPE IN ADVANCE OF A SHORTWAVE MOVING EWD...WITH DEVELOPMENT
OF CU FIELD OVER ERN KS AND WRN AND NRN MO. BETWEEN THESE TWO AREAS
FOR TSRA FOCUS...AND CONTINUED DE-STABILIZATION AS LI/S HAVE DROPPED
TO -10 OVER MUCH OF THE AREA...LOOK FOR NEW TSRA INITATION TO OCCUR
BY 22/23Z. DEGREE OF INSTABILITY IN THE AMS...LOOKING AT MID LEVEL
LAPSE RATES AND SHEAR...WILL ENABLE STORMS TO RAPIDLY INTENSIFY TO
SEVERE LEVELS. SHEAR IS FAVORABLE FOR TORNADIC STORMS EARLY ON.
WITH MID LEVEL FLOW BACKING FROM ZONAL TO SWLY BY THURSDAY...LOOK
FOR FRONTAL BOUNDARIES THAT COULD SERVE AS A FOCUS TO LARGELY SHIFT
THE ACTION NWD...LEAVING A SMALL QUIET PERIOD FOR OUR FA. THIS WILL
BE BROKEN WHEN A STRONG SHORTWAVE TAKES A SWIPE AT OUR FA LATE
THURSDAY NIGHT AND FRIDAY.
FOR THE EXTENDED PERIOD (FRIDAY NIGHT - TUESDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON A PERISTENT SWLY MID LEVEL FLOW PATTERN THAT
WILL TAKE HOLD OVER THE MID MS VALLEY...WITH A STUBBORN H500 HI OVER
THE SERN CONUS AND A SERIES OF SHORTWAVES THAT WILL SEEK TO CUT INTO
THIS HI DURING THIS TIME. AT THE SURFACE...THIS WILL MAKE IT TOUGH
FOR ANY FRONTS TO MOVE INTO OUR AREA OR PERSIST FOR VERY LONG. THE
BEST CHANCE FOR A FRONTAL INTRUSION INTO OUR AREA WILL BE EARLY IN
THE PERIOD...FRIDAY NIGHT AND EARLY SATURDAY...UNTIL MID LEVEL FLOW
BACKS MORE AND FORCES ANY FRONTS TO OUR N. HAVE THE BEST PCPN
CHANCES DURING FRIDAY NIGHT AND SATURDAY...AND LIMIT ANY OTHER PCPN
CHANCES TO SLIGHT CHANCE UNTIL WE GET A BETTER HANDLE ON POSSIBLE
OUTFLOW EFFECTS FROM ANY MCS THAT MOVE THRU. SLY SFC WINDS WILL BE
DOMINANT DURING THIS PERIOD. THIS WILL MAINTAIN OUR ABOVE NORMAL
TEMPERATURES.
TES
&&
.AVIATION...
/1246 AM CDT WED JUN 4 2008/
FOR THE 06Z TAFS...
PRIMARY CONCERN FOR AVIATORS IS TIMING AND STRENGTH OF CONVECTION
ACROSS THE BI-STATE REGION FOR THE NEXT 24 HOURS. MODEL GUIDANCE
IS NOT DEPICTING THE CURRENT SITUATION WELL...SO I AM NOT VERY
CONFIDENT IN ANY OF THE MODELS FOR THIS AVIATION FORECAST.
BASICALLY IT APPEARS THAT THE CONVECTION OVER CENTRAL AND
SOUTHWEST MISSOURI WILL CONTINUE TO SPREAD EASTWARD WITH GUSTY
SOUTHERLY FLOW AHEAD OF IT...BRIEFLY GUSTING TO THE WEST AS THE
STORMS MOVE THROUGH. STORMS OVER SOUTHWEST ILLINOIS WILL CONTINUE
EASTWARD AND OUT OF THE AREA THROUGH THE EARLY MORNING. FLIGHT
CONDITIONS SHOULD REMAIN VFR OUTSIDE OF ACTIVE CONVECTION.
A WARM...MOIST...AND UNSTABLE SUMMERTIME PATTERN HAS BECOME
ENTRENCHED ACROSS THE AREA. THEREFORE I ENVISION SCATTERED
THUNDERSTORMS TO BREAK OUT DURING THE AFTERNOON0N PRIMARILY ALONG
AND EAST OF THE MISSISSIPPI RIVER
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LEWIS-
LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAMS IL-BOND
IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-PIKE IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 3, 4:20 PM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 420 PM CDT TUE JUN 3 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 420 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE BI-STATE AREA INTO LATE THIS EVENING...ROUGHLY NORTH OF A LINE FROM SPARTA ILLINOIS TO ROLLA MISSOURI. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND EVEN STRONG TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE COMBINATION OF RECENT HEAVY RAINFALL...RIVERS AT BANKFULL... AND THE POTENTIAL FOR HEAVY RAINFALL PRODUCING STORMS...A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE AT LEAST EACH DAY THROUGH FRIDAY. LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING TO AS HIGH AS 35 MPH. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR MUCH OF THE AREA THROUGH LATE EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER... FLOODING...OR HEAVY RAINFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jun 3, 11:34 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 PM CDT TUE JUN 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1133 PM FUNNEL CLOUD 2 SE FRANKFORD 39.47N 91.29W
06/03/2008 PIKE MO COUNTY OFFICIAL
SPOTTER CALLED IN FUNNEL CLOUD REPORT...OBSERVED
SOUTHEAST OF FRANKFORD HEADING TOWARD LOUISIANA.
&&
EVENT NUMBER 00363
CVKINGSpecial weather statement, Jun 4, 12:36 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1236 AM CDT WED JUN 4 2008 MOZ049>051-059-040600- OSAGE MO-GASCONADE MO-CALLAWAY MO-MONTGOMERY MO- 1236 AM CDT WED JUN 4 2008 AT 1236 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES WEST OF CHAMOIS TO 3 MILES WEST OF FREEBURG...MOVING NORTHEAST AT 35 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 35 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS AMERICUS...MORRISON...GASCONADE...RHINELAND...BIG SPRING AND MOUNT STERLING BETWEEN 1236 AM AND 100 AM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
Special weather statement, Jun 4, 12:55 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1255 AM CDT WED JUN 4 2008 MOZ049-051-059-060-062-040630- FRANKLIN MO-OSAGE MO-GASCONADE MO-WARREN MO-MONTGOMERY MO- 1255 AM CDT WED JUN 4 2008 AT 1255 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF HERMANN TO BLAND...MOVING EAST AT 38 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 35 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS RHINELAND...CANAAN...MCKITTRICK...OWENSVILLE...HERMANN... DRAKE...ROSE BUD...BERGER...JAPAN AND GERALD BETWEEN 1255 AM AND 130 AM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
Local storm report, Jun 4, 1:18 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
118 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0116 AM TSTM WND GST CALIFORNIA 38.63N 92.57W
06/04/2008 E60 MPH MONITEAU MO LAW ENFORCEMENT
&&
EVENT NUMBER 00364
WBSpecial weather statement, Jun 4, 2:15 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 215 AM CDT WED JUN 4 2008 MOZ062-065-072>074-084-040745- IRON MO-ST. FRANCOIS MO-WASHINGTON MO-CRAWFORD MO-JEFFERSON MO- FRANKLIN MO- 215 AM CDT WED JUN 4 2008 AT 215 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF ST. CLAIR TO 10 MILES SOUTHWEST OF CHERRYVILLE...MOVING EAST AT 45 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 45 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS ST. CLAIR...PARKWAY...CHERRYVILLE...MOSELLE...PINEY PARK...ANTHONIES MILL...DILLARD...LONEDELL...DAVISVILLE AND VIBURNUM BETWEEN 215 AM AND 245 AM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
Special weather statement, Jun 4, 2:43 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 243 AM CDT WED JUN 4 2008 ILZ100>102-MOZ063>065-073>075-084-040815- MONROE IL-ST. CLAIR IL-MADISON IL-IRON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-WASHINGTON MO-JEFFERSON MO-ST. LOUIS CITY MO- ST. LOUIS MO- 243 AM CDT WED JUN 4 2008 AT 243 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRIDGETON TO 20 MILES SOUTHWEST OF STEELVILLE...MOVING EAST AT 45 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 45 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT AFFECTS THE ST. LOUIS METRO AREA...DE SOTO...PARK HILLS AND FARMINGTON BETWEEN 243 AM AND 315 AM. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 49 min |
| Jun 3, 7:57 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Pike | 48 min |
| Jun 3, 8:11 PM CDT | Tornado Warning | LSX | Greene, Jersey | 49 min |
| Jun 3, 8:35 PM CDT | Flash Flood Warning | LSX | Calhoun, Greene, Pike | 4 hr |
| Jun 3, 8:52 PM CDT | Tornado Warning | LSX | Greene, Macoupin | 38 min |
| Jun 3, 9:06 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey | 39 min |
| Jun 3, 9:43 PM CDT | Tornado Warning | LSX | Greene, Jersey, Macoupin | 47 min |
| Jun 3, 9:53 PM CDT | River Flood Warning | LSX | Saint Clair | 36 days |
| Jun 3, 10:43 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 35 min |
| Jun 3, 11:10 PM CDT | Tornado Warning | LSX | Pike | 50 min |
| Jun 4, 12:23 AM CDT | Flash Flood Warning | LSX | Pike | 6 hr |
| Jun 4, 3:11 AM CDT | Tornado Warning | LSX | Monroe, Randolph, Saint Clair | 34 min |
| Jun 4, 3:39 AM CDT | Tornado Warning | LSX | Randolph, Saint Clair, Washington | 21 min |
| Jun 4, 3:53 AM CDT | Tornado Warning | LSX | Washington | 28 min |
| Jun 4, 1:31 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 14 min |
| Jun 3, 7:28 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 47 min |
| Jun 3, 8:00 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 35 min |
| Jun 3, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 44 min |
| Jun 3, 8:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Jun 3, 8:33 PM CDT | River Flood Warning | LSX | Lincoln | 62 hr |
| Jun 3, 8:43 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 32 min |
| Jun 3, 9:01 PM CDT | Flash Flood Warning | LSX | Shelby | 6 hr |
| Jun 3, 10:06 PM CDT | Flash Flood Warning | LSX | Marion | 6 hr |
| Jun 3, 10:46 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Jun 4, 1:19 AM CDT | Flash Flood Warning | LSX | Cole, Moniteau | 4 hr |
| Jun 4, 1:21 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 26 min |
| Jun 4, 2:50 AM CDT | Areal Flood Warning | LSX | Knox, Marion, Shelby | 8 hr |
| Jun 4, 8:12 AM CDT | River Flood Warning | LSX | Marion | 27 hr |
| Jun 4, 10:41 AM CDT | Areal Flood Warning | LSX | Knox, Shelby | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.